MathSciNet Relay Station
MathSciNet bibliographic data
MR2820490 92D30 (34D23)
Sun, Ruoyan; Shi, Junping Global stability of multigroup epidemic model with group mixing and nonlinear incidence rates. Appl. Math. Comput. 218 (2011), no. 2, 280–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement